MAUDE Adverse Event Report: COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Dysuria (2684); Constipation (3274); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.No capas that were confirmed in veeva to be associated.Ncs were identified as associated with this lot number; however, the failure being reported in the complaint (various aes) is not related to the issue identified in the nc (dynamic anchor separation).The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient had an altis device implanted and experienced the following: pelvic pressure, constipation, shortness of breath with exertion, burning and muscle twitching at incision sites, small amount of granulation tissue in right corner of vaginal cuff, vaginal odor, vaginal pain, abdominal pain and cramping, erosion and exposure, tenderness on palpation, pain with sitting, dyspareunia, dysuria, aching in legs and hips, urinary frequency and nocturia.In (b)(6) 2025, patient underwent vaginal mesh excision and cystourethroscopy under general anesthesia.1 cm sling erosion along the left paravaginal sulcus at the 3 o¿clock position was excised.Reportedly the patient experienced muscle tightness in pelvis, dyspareunia, further mesh exposure just distal to urethral meatus, which was painful on palpation, poking sensation, vaginal burning, pain with sitting, stress urinary incontinence and being sexually inactive due to pain.In (b)(6) 2026, patient underwent removal of synthetic stress incontinence sling, cystourethroscopy exam under anesthesia and periurethral injection of bulkamid.Patient had acute urinary retention post-op.

Brand Name
ALTIS SINGLE INCISION SLING SYSTEM
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25446888
Report Number2125050-2026-00958
Device Sequence Number9613940
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public5708932467407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number519650
Device Lot Number9544836_5196502400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexUnknown